# SDR IPXA11167879

- Difficulty date: July 5, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 11,262 hours, 6,993 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD NR 261BH IS CRACKED ON LOWER SIDE     ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 261BH IAW EO A300-5320-42721-A, PARA 6A.
